# SDR UALA2011053102614

- Difficulty date: May 28, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 73,582 hours, 21,209 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Computer
- Condition: Failed
- Location: Eicas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EICAS COMPUTER FAILED.  CYCLED J29 TO RESTORE AND EICAS RETURNED, FAILED AGAIN MINUTES LATER.  REPLACE EICAS COMPUTER.  ASSURE EQUIP COOLING AIRFLOW TO COMPUTER AND THAT COOLING METERING PLATES NOT CLOGGED.  REPLACED RT EICAS COMPUTER PER MM, OPS CHKS GOOD.  ALSO INSPECTED COOLING PLATES NO CLOGS NOTED AIRFLOW IS GOOD.
